# SDR 2006UALA01762

- Difficulty date: September 13, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 39,036 hours, 5,966 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTS AT 2E-1E LOOSE.  FOUND AFT PATHLIGHT MISSING AT 1E. OTHERS OK.   REPLACED MISSING LIGHT ELEMENT.  OP CHECKS OK.
